# SDR AALA20061435

- Difficulty date: December 29, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N70529
- Make and model: Doug DC-9-82
- Aircraft serial: 49921
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Inoperative
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

TPA TO DFW  AT 30000 FEET, PRESSURE FLOW LIGHT ILLUMINATED.  EMERGENCY DECLARED FOR DESCENT TO 10000 FEET.  MASKS DID NOT DEPLOY.  DIVERTED TO SHV AND LANDED WITHOUT INCIDENT.  PLACARDED BOTH PACKS AND CONDUCTED UNPRESSURIZED FLIGHT TO DFW.  REPLACED LEFT AIR CONDITIONING PITOT REGULATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
